# SDR CA190314014

- Difficulty date: March 13, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Part number: 46500
- Condition: Broken
- Location: Rt Mlg Uplock
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ATB FROM FLIGHT DUE TO RH MLG DOOR FAILED TO CLOSE AFTER GEARS RETRACTED. ALTERNATE EXTENSION USED TO EXTEND GEAR. DURING TROUBLESHOOTING, ONE OF THE UPLOCK EXTENSION SPRINGS WAS FOUND BROKEN INSIDE THE UPLOCK ASSY.\ SPRING REPLACED, GEAR FUNCTIONS CARRIED OUT WITHOUT ISSUE, A/C RTS (TC# 20190314014)
